# SDR SWAA2025111829679

- Difficulty date: October 28, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 70,318 hours, 42,031 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LOCATED LE STA 95.96 RT HORIZONTAL STAB.   REPLACED RIB AND FASTENERS LOCATED ON LEADING EDGE LE STA 95.96 AT RT HORIZONTAL STABILIZER IAW SRM 51-40-02-0G-0 AND DRAWING 186A1001, SHEET 10, REV A.
